Rare-event asymptotics for the number of exceedances of multiplicative factor models
Christian Yann Robert
Additional contact information
Christian Yann Robert: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon
Post-Print from HAL
Date: 2015-09
References: Add references at CitEc
Citations:
Published in Extremes, 2015, 18 (3), pp.511-527
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02006782
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().